A nonexistence result for Yamabe type problems on thin annuli
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 5, p. 715-744
@article{AIHPC_2002__19_5_715_0,
     author = {Ben Ayed, Mohamed and El Mehdi, Khalil and Hammami, Mokhless},
     title = {A nonexistence result for Yamabe type problems on thin annuli},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {19},
     number = {5},
     year = {2002},
     pages = {715-744},
     zbl = {01801807},
     mrnumber = {1922475},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2002__19_5_715_0}
}
Ben Ayed, Mohamed; El Mehdi, Khalil; Hammami, Mokhless. A nonexistence result for Yamabe type problems on thin annuli. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 5, pp. 715-744. http://www.numdam.org/item/AIHPC_2002__19_5_715_0/

[1] Ahmedou M., El Mehdi K., Computation of the difference of topology at infinity for Yamabe-type problems on annuli-domains, I, Duke Math. J. 94 (1998) 215-229. | MR 1638658 | Zbl 0966.35043

[2] Bahri A., Critical Point at Infinity in Some Variational Problems, Pitman Res. Notes Math. Ser., 182, Longman, Harlow, 1989. | MR 1019828 | Zbl 0676.58021

[3] Bahri A., Coron J.M., On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of topology of the domain, Comm. Pure Appl. Math. 41 (1988) 255-294. | MR 929280 | Zbl 0649.35033

[4] Bahri A., Li Y.Y., Rey O., On a variational problem with lack of compactness: the topological effect of critical points at infinity, Calc. Var. 3 (1995) 67-93. | MR 1384837 | Zbl 0814.35032

[5] Beauzamy B., Introduction to Banach Spaces and Their Topology, North-Holland, 1983.

[6] Brezis H., Points Critiques Dans les Problèmes Variationnels Sans Compacité, Séminaire Bourbaki, 40eme année, 698, 1987 1988. | Numdam | MR 992212 | Zbl 0860.58007

[7] Caffarelli L., Gidas B., Spruck J., Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (1989) 271-297. | MR 982351 | Zbl 0702.35085

[8] Dancer E.N., A note on an equation with critical exponent, Bull. London Math. Soc. 20 (1988) 600-602. | MR 980763 | Zbl 0646.35027

[9] Ding W.Y., Positive solution of Δu+un+2/n−2=0 on contractible domain, J. Partial Differenial Equations 2 (4) (1989) 83-88. | Zbl 0694.35067

[10] Harrabi A., Rebhi S., Selmi A., Solutions of superlinear elliptic equations and their Morse indices, I, Duke Math. J. 94 (1998) 141-157. | MR 1635912 | Zbl 0952.35042

[11] Harrabi A., Rebhi S., Selmi A., Solutions of superlinear elliptic equations and their Morse indices, II, Duke Math. J. 94 (1998) 159-179. | MR 1635912 | Zbl 0952.35042

[12] Lin S.S., Asymptotic behavior of positive solutions to semilinear elliptic equations on expanding annuli, J. Differential Equations 120 (2) (1995) 255-288. | MR 1347346 | Zbl 0839.35039

[13] Pohozaev S., Eingenfunctions of the equation Δu+λfu=0, Soviet Math. Dokl. 6 (1965) 1408-1411. | Zbl 0141.30202

[14] Rey O., The role of Green's function in a nonlinear elliptic equation involving critical Sobolev exponent, J. Funct. Anal. 89 (1990) 1-52. | MR 1040954 | Zbl 0786.35059

[15] Struwe M., Variational Methods: Applications to Nonlinear PDE & Hamiltonian Systems, Springer-Verlag, Berlin, 1990. | MR 1078018 | Zbl 0746.49010